# SDR FDEA201008293176

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160193
- Condition: Corroded
- Location: Bs 315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL STA 315, RBL25 CORRODED.  REMOVED CORROSION TO FLOOR SUPPORT CHANNEL STA 315 RBL 25.0 IAW SRM 51-10-02 , CHECKED LIMITS ORIG MAT .050 MAT REMAINING .040 LOSS .010  , FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101 DETAIL III PAGE 103, REMOVED FLOOR SUPPORT CHANNEL IAW SRM 51-40-02, REMOVED ANGLE FOR FOM IAW SRM 51-40-02,  FABRICATED NEW FLOOR   SUPPORT CHANNEL ON TRAVELER T10/ 841103, LOCATED 7 DRILLED IAW SRM 51-40-02   TREATED & PRIMED & TOP COATED IAW SRM 51-20-01, INSTALLED FLOOR SUPPORT CHANNEL & ANGLE AT STA 315, RBL 25,0  PER 51-40-02.
